# SDR AALA202511264002

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 48,773 hours, 20,628 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR SLIDES NEED LUBRICANT, HARD TO OPEN. LUBRICATED DOOR HINGES AND ROLLER AT LAVATORY-D DOOR.
